# SDR DALA2025100807352

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,095 hours, 10,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME C70 DETAIL W STR '6 TOOLING DAMAGE ON EXISTING CLIP AND FRAME AROUND NEW FASTENER TAIL AT WIRE BUNDLE.  REPAIRED PER ERA 627851-14 REV O. (1239749)
